# SDR DALA2016022301474

- Difficulty date: February 22, 2016
- Submitted: February 28, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,970 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y1225  AT AFT GALLEY AREA BETWEEN FRAME 66-FRAME 67+15''.  MEASURE L=0.250", W=0.180", D=0.003", APPROXIMATELY.   REPLACED FLOORBEAM Y1225 AT AFT GALLEY AREA BETWEEN FRAME 66 TO FRAME 67+15" SRM 51-72-11, DWG D53472000.
